On 3-Dimensional Riemannian ...-Spaces.
Monatshefte für Mathematik, Tome 103 (1987), pp. 303-320
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1987__103_178333,
author = {Oldrich Kowalski and Masami Sekizawa},
title = {On {3-Dimensional} {Riemannian} {...-Spaces.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {303--320},
year = {1987},
volume = {103},
zbl = {0632.53040},
url = {http://geodesic.mathdoc.fr/item/MOMA_1987__103_178333/}
}
Oldrich Kowalski; Masami Sekizawa. On 3-Dimensional Riemannian ...-Spaces.. Monatshefte für Mathematik, Tome 103 (1987), pp. 303-320. http://geodesic.mathdoc.fr/item/MOMA_1987__103_178333/